Zoloft and Sexual side effects?

I have been on Zoloft for about a week now and have experienced some sexual side effects. I have read on askapatient.com that a lot of users say the side effects subside. Is this the case? And if so, how long will it take? Note I am only on a small dosage (50mg) per day.

6 Answers

Relevance
  • Anonymous
    1 decade ago
    Best Answer

    I had sexual side effects on zoloft. They went away after a few weeks, but if you continue to have these problems talk to your doctor, and they will give a medication to make those side effects go away.

    Source(s): My brain...
  • 4 years ago

    Well, I can tell you from experience what the side effects for women are. Decreased libido, decreased ability to climax from intercourse, and literal impotence. Basically, no matter how great everything is, it just doesn't do anything for you. I've had some relief by adding a second drug with fewer sexual side effects. Good luck! It's a tough situation for both involved.

  • 1 decade ago

    It takes about 3 months.

  • 1 decade ago

    Im definatly not a professional.Personal experiance,the side-effects lasted about 5 weeks with me.Its your health,if its not working for you,tell them you want to try something else.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    had to get off them. no real desires at all. kicked the depression right in the face. said i was tired of having medicine control who i was. stopped taking it cold turkey and never took anything again.

    god controls my life now - not pills

  • 1 decade ago

    My husband hated the drop in libido and it didn't improve after 3 months, so he switched meds.

Still have questions? Get your answers by asking now.